# SDR DALA2022082305701

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,612 hours, 29,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 SKIN PANEL DAMAGED FROM TAIL STRIKE STA 1701-1720 OBL. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/003 00003 REPAIRED SKIN STA 1700 TO 1720, S-29L TO S-29R, TAIL STRIKE DAMAGE PER ER /A 601450-14 REV. A. PRI 601450-14 REV. 0 TO REV. 4 MATCH ER/A 601450-14 REV. A. (2373121)
